ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Noncooperative n-person Semi-Markov Game with a Separable Metric State Space

Ghosh, Mrinal K and Sinha, Sagnik (2002) Noncooperative n-person Semi-Markov Game with a Separable Metric State Space. In: Computational & Applied Mathematics, 21 (3). pp. 833-847.

Full text not available from this repository. (Request a copy)

Abstract

It has a abstract.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Sociedade Brasileira de Matemática Aplicada e Computacional.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jul 2008
Last Modified: 27 Aug 2008 13:36
URI: http://eprints.iisc.ernet.in/id/eprint/15122

Actions (login required)

View Item View Item